, Volume 43, Issue 1-2, pp 387-407
Date: 29 Mar 2013

Asymptotic properties and simulations of a stochastic single-species dispersal model under regime switching

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Taking both white noise and colored environmental noise into account, a single-species logistic model with population’s nonlinear diffusion among two patches is proposed and investigated. The sufficient conditions of the existence of positive solutions, stochastic permanence, persistence in mean and extinction are established. Moreover, we use an example and simulation figures to illustrate our main results.

The work was supported by the NSFC of China (No. 10971021), the NNSF of China (No. 11001032), the Ministry of Education of China (No. 109051), the Ph.D. Programs Foundation of Ministry of China (No. 200918) and the Program for Changjiang Scholars and Innovative Research Team in University (PCSIRT).